U.S. doctors online nowAsk doctors free
A female asked:

my 18 year old daughter is having shakes /body spasims she was in the hospital this morning and diagnost with gall stones they gave her some meds for anti nausea and her body started doing the shakes the had gotten some medicine to stop the shaking, but i

2 doctor answers3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Hello, : Hello, i can't predict that. However, if she has an infection accompanying the gallstones and a fever; it may be causing something called rigors. Usually once the temperature normalizes, this would improve.
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
Adverse drugreaction: Many of the drugs used for nausea are Dopamine blocking agents, and these agents may be commonly associated with a variety of movement problems, including uncontrollable shaking. Anticholinergic drugs may help reduce this, and are sometimes used together with anti-emetic drugs which produce the problem. It should go away within 24 hours, and she should consider this an "allergy.".

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.